# SDR FDEA201411053518

- Difficulty date: November 5, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 70,479 hours, 13,392 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE RIB DOUBLER FOUND CRACKED AT XOS 667. DOUBLER FABRICATED IAW DRAWING   ARB3954 REVISION K.  RIB DOUBLER REMOVED AND REPLACED IAW SRM 51-33-01. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
